Groups, Geometry, and Dynamics


Full-Text PDF (115 KB) | Metadata | Table of Contents | GGD summary
Volume 1, Issue 4, 2007, pp. 613–622
DOI: 10.4171/GGD/26

Published online: 2007-12-31

Growth conditions in infinitely generated groups

Avinoam Mann[1]

(1) The Hebrew University of Jerusalem, Israel

We characterize groups in which each finitely generated subgroup has polynomial growth, under some uniformity conditions.

Keywords: Polynomial growth

Mann Avinoam: Growth conditions in infinitely generated groups. Groups Geom. Dyn. 1 (2007), 613-622. doi: 10.4171/GGD/26